# SDR YENA2024032600466

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 77,510 hours, 27,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Part time: 81,848 hours, 29,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#871, JFK-SLC. AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK AND DECLARED AN EMERGENCY.   DURING BOARDING TURNED ON APU AND NOTICED SLIGHT DIRTY SOCK ODOR. SMELL SLIGHTLY DISSIPATED IN FLIGHT DECK DURING TAXI. ON CLIMB OUT AFT F/A'S REPORTED STRONG DIRTY SOCK ODOR THAT DID NOT DISSIPATE. DECLARED AN EMERGENCY AND RETURNED TO JFK; ACCOMPLISHED PACK BURNS/ENG RUNS. NO ODOR NOTED. REF DEFECT NO. 3931004 (REMOVAL AND REPLACEMENT OF THE #1 OZONE FILTER IAW AMM 21-51-41. REMOVED AND REPLACED NO.1 PACK AIR CONDENSER IAW AMM 21-52-32.OPS CHECK OK NO LEAKS NOTED , REMOVED & REPLACED PACK OUTLET-TEMP SENSOR IAW AMM 21-61-15 OPS TEST REQUIRED UPON COMPLETION OF INSTALLATION OF PACK 2 CONDENSER REF L/P 3931009-ITEM 2). RUNS PERFORMED IAW AMM 71-00-00. A/C OK FOR CONT SVC.
